Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567695
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. A. Shubin
Title: Pseudodifferential operators and spectral theory
Additional book information: Translated by Stig I. Andersson. Springer-Verlag, Berlin, Heidelberg, New York, 1987, x + 278 pp., $55.00. ISBN 3-540-13621-5.

References [Enhancements On Off] (What's this?)

  • F. A. Berezin, Wick and anti-Wick symbols of operators, Mat. Sb. (N.S.) 86(128) (1971), 578–610 (Russian). MR 0291839
  • Gerd Grubb, Functional calculus of pseudodifferential boundary problems, Progress in Mathematics, vol. 65, Birkhäuser Boston, Inc., Boston, MA, 1986. MR 885088
  • Lars Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193–218. MR 609014, DOI
  • L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32 (1979), no. 3, 360–444. MR 517939, DOI
  • Lars Hörmander, The analysis of linear partial differential operators. III, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 274, Springer-Verlag, Berlin, 1985. Pseudodifferential operators. MR 781536
  • R. T. Seeley, Complex powers of an elliptic operator, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 288–307. MR 0237943
  • Michael E. Taylor, Pseudodifferential operators, Princeton Mathematical Series, No. 34, Princeton University Press, Princeton, N.J., 1981. MR 618463

Review Information:

Reviewer: François Treves
Journal: Bull. Amer. Math. Soc. 19 (1988), 343-346